Concerning the Degrees of Irreducible Characters.
Mathematische Zeitschrift, Tome 107 (1968), pp. 221-224
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1968__107_171066,
author = {Gordon Keller},
title = {Concerning the {Degrees} of {Irreducible} {Characters.}},
journal = {Mathematische Zeitschrift},
pages = {221--224},
year = {1968},
volume = {107},
zbl = {0186.32801},
url = {http://geodesic.mathdoc.fr/item/MZ_1968__107_171066/}
}
Gordon Keller. Concerning the Degrees of Irreducible Characters.. Mathematische Zeitschrift, Tome 107 (1968), pp. 221-224. http://geodesic.mathdoc.fr/item/MZ_1968__107_171066/